# SDR ASAA12511557

- Difficulty date: May 14, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 17,879 hours, 5,506 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW HEAT INOPERATIVE.  ACFT GROUNDED. CONFIGURED WINDOWS NORMAL OPERATING TEMP WITH TEMP GUN GROUND VERIFICATION, CHECKED NORMAL.  SYS CHECKED GOOD IAW 34-41-00.
